# SDR COEA02021740

- Difficulty date: September 24, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N740FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10329
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30E0221G
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RIGHT GENERATOR FAIL LIGHT ILLUMINATED DURING CRUISE FLIGHT AT FL2000.  MAINTENANCE PERSONNEL REPLACED LEFT DC GENERATOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
